# SDR UALA2013022501112

- Difficulty date: February 24, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 57,862 hours, 21,712 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Seat Row 34 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKED FELL FROM SEAT ROW 34ABC.  PERFORMED OXYGEN SYSTEM DROP CHECK PER AMM.  ALL DOORS OPERATED NORMALLY AND RELATCHED PROPERLY.
